# SDR CALA2025071006418

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 65,355 hours, 27,444 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE ASSEMBLY APPEARS LOOSE RQST INSPECTION PRIOR TO OP ENING VISUALLY VERIFIED SERVICEABILITY AND CONDITION OF R1 ESCAPE SLIDE PACK CHECK REF AMM TASK 25-66-01-200-801 AND EC/RA 2560-01987 . NO OTHER MAINTENANCE ACTION REQUIRED .
